# SDR SWAA2017101617067

- Difficulty date: September 28, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 41,297 hours, 24,071 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8110
- Condition: Cracked
- Location: Bs 302
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT LT CREASE BEAM VERTICAL FLANGE WAS CRACKED AT BS 302. R & R THE CREASE BEAM IAW DWG AND SRM.
